# SDR SWAA2024071802527

- Difficulty date: June 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,313 hours, 35,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727A TO BS 807 LBL 22 WL 156.1 AT AFT CARGO COMPARTMENT AFT CARGO COMPARTMENT 2024-393296<[01] TOOL USED: ULTRASONIC EQUIPMENT; P/N: NORTEC 600 D; S/N: 221860711; DUE DATE: 21-NOV-24.;[02] REPLACED SUPPORT ZEE AND FASTENERS LOCATED BTW BS 727 PLUS 4 INCHES TO BS 847 LBL 22 STR 25L WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; DWG 146A7500 SHEET: 85 REV: A AND 149A8102 SHEET: 14 REV: -;[03] CORRECTED STEP 2 REPLACED SUPPORT ZEE AND FASTENERS LOCATED BTW BS 727 PLUS 4 INCHES TO BS 847 LBL 22 STR 25L WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 AND SRM 51-10-02 ITEM 9; DWG 146A7500 SHEET: 85 REV: A AND 149A8102 SHEET: 14 REV: -;[04] CORRECTED STEP 3 REPLACED SUPPORT ZEE AND FASTENERS LOCATED BTW BS 727 PLUS 4 INCHES TO BS 847 LBL 22 STR 25L WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 AND SRM 51-10-02 ITEM 9; DWG 146A7500 SHEET: 85 REV: A AND DWG 149A8102 SHEET: 14 REV: -;[05] REPLACED SUPPORT ZEE AND FASTENERS LOCATED BTW BS 727 PLUS 4 INCHES TO BS 847 LBL 22 STR 25L WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 AND SRM 51-10-02 ITEM 9; DWG 146A7500 SHEET: 85 REV: A AND DWG 149A8102 SHEET: 14 REV: -
